Advertisement

A simple proof of the Skolem-Mahler-Lech theorem

  • G. Hansel
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 194)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. BERSTEL et C. REUTENAUER, Les séries rationnelles et leurs languages, Masson, Paris 1984.Google Scholar
  2. [2]
    C. LECH, A note on recurring series, Arkiv for Matematik, Band 2 nr22, (1953), p. 417–421.Google Scholar
  3. [3]
    K. MAHLER, Eine arithmetische Eigenschaft der Taylor coefficienten rationaler Funktionen Proc. Acad.Sci.Amst. 38(1935) p.51–60.Google Scholar
  4. [4]
    K. MAHLER, On the Taylor coefficients of rational functions, Proc. Cambridge Philos. Soc. 52 (1956) p 39–48.Google Scholar
  5. [5]
    T. SKOLEM, Skr. norske Videns Akad (1933) no6.Google Scholar
  6. [6]
    M.P. SCHUTZENBERGER, On the definition of a family of automata, Information and Control 4, (1961) p 245–270.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1985

Authors and Affiliations

  • G. Hansel
    • 1
  1. 1.Laboratoire d'InformatiqueUniversite de Haute-NormandieMont-Saint-Aignan

Personalised recommendations